# SDR U2RA201211140005

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10328
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1640, STRINGER 29L TO 29R FRAME WEB HAS HEAVY CORROSION.  REPLACED FROM STRINGER 24L TO S24R IAW DWG 146N1032. REF NRC HFL6086. GENERATED FROM TASK CARD 53-222-00-01.
